... while I was in the hospital. Now I'm home with my hydrocodone & diazepam and back on vyvanse for 2 days. I'm feeling almost Manic! I'm hoping it's going to even out once I've been back on the vyvanse for a few more days, but WOW! Anyone have experience with this?
This does sound pretty normal,dethinwntr... the stimulant in the vyvanse can take awhile like a few more days at least can do this,then being a change of whatever while you were in the hospital... You having to stop and then restart your old meds is bound to give you some adjustment period..Keep at it if it continues then check with the doctor just know its really not you. its the meds getting back in your system at the right rate... hope this helps some... don't take any more just as you are prescribed if you just can't handle it give your doctor a call... Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 3 answers
Posted 10 Aug 2010 • 1 answer
Posted 18 Nov 2011 • 1 answer
Posted 24 Jan 2014 • 1 answer
Posted 27 Mar 2015 • 2 answers